# SDR DHL97803004

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hyd Fuse
- Part number: 837SD8650
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: A, B

## Discrepancy

AIRCRAFT ARRIVED IN BLOCKS WITH NR 7 BRAKE ON FIRE.  INSPECTED  BRAKE, NO EVIDENCE OF FIRE, FOUND GREASE SMOKING.  NO DEFECTS NOTED ON BRAKE OR TIRE.  FOUND RT MLG LOWER FLUID LIMITER INOP.  REMOVED AND REPLACED FLUID LIMITER, FUSE ASSY.  OPS CHECK GOOD.
